Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

whats the deal?

so i swear i am asking this for a friend. She started BC 3 months ago (she just started month4) now before she was on it her period was only like 4 days. She said this month it was completely on and off for 3 days and it was really really light. She went to the doc for a BP check since she just started pills and her doc didnt seem concerned. Has this ever happened to any of you?

Answer Question
 
Kennadismom

Asked by Kennadismom at 9:01 PM on Dec. 21, 2008 in Pregnancy

Level 12 (672 Credits)
Answers (3)
  • Obviously, us preggos aren't on birth control...
    Anonymous

    Answer by Anonymous at 9:07 PM on Dec. 21, 2008

  • dont you love how the assholes are always "anonymous"?? anyway, to answer your question, some ppl do get lighter prds when on BC pills. part of the draw to it! i have horrible periods normaly, and on the pill they are not near as bad. still heavy, but near as painful. anyways, tell your "friend" that she is fine. if she stops all together, call the doc. she might be on a too high a dose.
    MONHOLLENMOM

    Answer by MONHOLLENMOM at 9:42 PM on Dec. 21, 2008

  • i used to have REALLY bad periods before i got on bc..since ive been on it my periods have gotten down to 3 days and really light..so light that i would only be able to wear a tampon for maybe half a day and then it would be too light to wear..
    tnteaton

    Answer by tnteaton at 5:26 AM on Dec. 22, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.